EconPapers    
Economics at your fingertips  
 

Exercise regions of American options on several assets

Stephane Villeneuve

Finance and Stochastics, 1999, vol. 3, issue 3, 295-322

Abstract: In this paper, we study the nonemptiness and the shape of the exercise region of American options written on several assets. Our contribution is threefold. First, we state an analytic theorem which characterizes the nonemptiness of the exercise region. Second, we study a particular class of payoff functions for which we explicitly identify the shape and the asymptotic behavior near maturity of the associated exercise region. Finally, we present additional results which complement the Broadie and Detemple results concerning the valuation of various types of American options on several assets.

Keywords: Optimal stopping; free boundary problems; American options (search for similar items in EconPapers)
JEL-codes: G13 (search for similar items in EconPapers)
Date: 1999-05-03
Note: received: June 1997; final version received: July 1998
References: Add references at CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://link.springer.de/link/service/journals/00780/papers/9003003/90030295.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:3:y:1999:i:3:p:295-322

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:finsto:v:3:y:1999:i:3:p:295-322